# SDR FDEA202012300439

- Difficulty date: December 30, 2020
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: A5311607208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE FWD FACE PRESSURE DECK AT LEVEL FR 39 LOWER AREA   IN FWD CARGO COMPARTMENT PERFORMED REPAIR ON PRESSURE BULKHEAD FR39 BTW STR 53LH TO STR 55LH IAW EA# 6-  5314-T0359508 TITLE: FUSELAGE CENTER SECTION-FR39 BULKHEAD BTW S-53LH TO S-55LH-  CORROSION REPAIR.
